# SDR UIEA2018112982730

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,913 hours, 15,650 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Condition: Inoperative
- Location: Apu Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: APU DOES NOT START (ECU FAULTS APU STARTER). ( REMOVED AND REPLACED APU CRANK CONTACTOR RELAY PER AMM 49-41-05 S/N OFF P984 P/N ON CC07081-MVA34B, REMOVED AND REPLACED STARTER IAW 49-41-01 OP'S CHECK NORMAL.  )
